# SDR AALA980244

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 225 - AFTER TAKEOFF, SMOKE IN CABIN.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT, NOT OVERWEIGHT.  REPLACED RT ENGINE.  ACCOMPLISHED ENGINE RUN WITH NO DEFECTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SYSTEM FUNCTIONAL CHECKED NORMAL OPERATION.  (M)
